Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 715981, 15 pages
http://dx.doi.org/10.1155/2012/715981
Research Article

On Oscillations of Solutions of Third-Order Dynamic Equation

Department of Mathematics, Kent State University at Stark, 6000 Frank Avenue NW, Canton, OH 44720-7599, USA

Received 10 March 2012; Accepted 25 April 2012

Academic Editor: Paul Eloe

Copyright © 2012 Gro Hovhannisyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Barrett, “Oscillation theory of ordinary linear differential equations,” Advances in Mathematics, vol. 3, pp. 415–509, 1969. View at Google Scholar · View at Zentralblatt MATH
  2. L. Erbe, “Existence of oscillatory solutions and asymptotic behavior for a class of third order linear differential equations,” Pacific Journal of Mathematics, vol. 64, no. 2, pp. 369–385, 1976. View at Google Scholar · View at Zentralblatt MATH
  3. L. Erbe, A. Peterson, and S. H. Saker, “Hille and Nehari type criteria for third-order dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 112–131, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Hanan, “Oscillation criteria for third-order linear differential equations,” Pacific Journal of Mathematics, vol. 11, pp. 919–944, 1961. View at Google Scholar · View at Zentralblatt MATH
  5. A. C. Lazer, “The behavior of solutions of the differential equation y'''+p(x)y'+q(x)y=0,” Pacific Journal of Mathematics, vol. 17, pp. 435–466, 1966. View at Google Scholar · View at Zentralblatt MATH
  6. G. Mammana, “Decomposizione delle espressioni differenziali lineari omogenee in prodotti di fattori simbolici e applicazione relativa allo studio delle equazioni differenziali lineari,” Mathematische Zeitschrift, vol. 33, no. 1, pp. 186–231, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. A. Swanson, Comparison and Oscillation Theory of Linear Differential Equations, Academic Press, New York, NY, USA, 1968.
  8. M. S. P. Eastham, The Asymptotic Solution of Linear Differential Systems. Applications of the Levinson Theorem, vol. 4, Oxford University Press, New York, NY, USA, 1989.
  9. W. Leighton, “On self-adjoint differential equations of second order,” Journal of the London Mathematical Society, vol. 27, pp. 37–47, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH